# SDR AALA200802691

- Difficulty date: October 8, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 53,644 hours
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT TAIL CONE COMPARTMENT INOPERATIVE.  REPAIRED BROKEN TERMINAL AT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
